Maximal and minimal closed classes in multiple-valued logic

Waldhauser, Tamás: Maximal and minimal closed classes in multiple-valued logic.
JOURNAL OF MULTIPLE-VALUED LOGIC AND SOFT COMPUTING, 26 (1-2). pp. 1-17. ISSN 1542-3980 (2016)

[img] Text
2016_1.pdf - Accepted Version
Restricted access: Registered users only

Download (551kB) | Request a copy
Item Type: Article
Journal or Publication Title: JOURNAL OF MULTIPLE-VALUED LOGIC AND SOFT COMPUTING
Date: 2016
Volume: 26
Number: 1-2
Page Range: pp. 1-17
ISSN: 1542-3980
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3016467
Date Deposited: 2019. Nov. 08. 10:25
Last Modified: 2019. Nov. 08. 10:25
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17319

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year